# SDR UIEA2022100201069

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CARGO COMP ON FLOOR FRAME 787, RBL 16-RBL21, WL156(REMOVED CORROSION ON 787 FRAME RBL16-RBL 21 WL156 IAW SRM 51-10-02-0G-0, BLEND AREA MEASURES 2"X.5"X .001" FOUND TO BE IN LIMITS IAW SRM 53-00-07-1A-1)
